Anxietysucks

150d

Starting zoloft (sertraline) and I’m soo scared of the side effects! I just don’t want to feel “high” I took a Tylenol 3 one time at the hospital and I freaked out so I’m hopping it’s not like that.

Sertraline

View all
  • Dot614

    150d

    My experience: I have been on Sertraline for 7 years and experienced basically no side effects. No “high” feeling or anything else. Just like someone turned down the volume on my Anxiety Radio. It has been a very good med for me!

  • kittykat378

    143d

    Definitely what they above said! It's scary to think somethings altering your brain or mood. I know I asked my Mom like 3 times "you would tell me if I was bad different right?" She answered in the same tone all 3 times "sweety you're happier in the good times and not less sad during the bad times but more in control".

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.